# SDR DALA2024082708479

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 73,565 hours, 27,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0524113) LHS NO. 3 FLIGHT COMPARTMENT WINDOW FRAME LOWER FWD CORNER CRACK. COMPLIED WITH E/RA 620400-14AD REV. ORIG.
